Show simple item record

dc.contributor.authorKusalik, Peter G.en
dc.contributor.authorPatey, G. N.en
dc.date.accessioned2007-08-08T22:12:17Z
dc.date.available2007-08-08T22:12:17Z
dc.date.issued1990
dc.identifier.citationKusalik, P. G. and Patey, G. N. (1990). "On the molecular theory of aqueous electrolyte solutions IV. Effects of solvent polarizability". Journal of Chemical Physics, Vol. 92(2): 1345-1358.en
dc.identifier.issn0021-9606
dc.identifier.urihttp://hdl.handle.net/1880/44783
dc.descriptionhttp://jcp.aip.org/jcp/copyright.jspen
dc.language.isoengen
dc.publisherAmerican Institute of Physicsen
dc.subjectChemistryen
dc.titleOn the molecular theory of aqueous electrolyte solutions IV. Effects of solvent polarizabilityen
dc.typejournal article
dc.description.refereedYesen
dc.publisher.urlhttp://jcp.aip.org/en
dc.publisher.corporateUniversity of Calgaryen
dc.publisher.facultyScienceen
dc.identifier.doihttp://dx.doi.org/10.11575/PRISM/35375
thesis.degree.disciplineChemistryen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record